The aim of the present study is to find the essential properties for some subclasses of analytic functions which are related to Poisson distribution that are member of the classes of spiral-like univalent functions. Further, we studied inclusion relations for such subclasses, and also we determined some properties of an integral operator related to Poisson distribution series. Several corollaries and consequences of the main results are also considered.
VANITHA, LAKSHMINARAYANAN; RAMACHANDRAN, CHELLAKUTTI; and BULBOACA, TEODOR
"Certain subclasses of spirallike univalent functions related to Poisson distribution series,"
Turkish Journal of Mathematics: Vol. 45:
3, Article 23.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss3/23